CSpace
Stable positive periodic solution of time dependent Lotka-Volterra periodic mutualistic system
Cui JA(崔景安)1; Chen LS(陈兰荪)2
1994
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume14Issue:1Pages:19
AbstractThe time dependent Lotka-Volterra mutualistic system x i = x i ( r i ( t ) + ∑ j = 1 1 a i j ( t ) x i ) , ? ? ? ( i = 1 , ? , n ) . be considered under the assumption that r i ( t ) and a ij ( t ) are ω -periodic functions. A set of easily verifiable sufficient conditions are given which gurantee the global asymptotic stability of positive ω -perodic solution of system (1). When r i ( t ), a ij ( t ) are constants, the conditions are coincident with the necessary and sufficient condition that the positive equilibrium (if there exists) is global asymptotic stable.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38893
Collection中国科学院数学与系统科学研究院
Affiliation1.新疆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cui JA,Chen LS. Stable positive periodic solution of time dependent Lotka-Volterra periodic mutualistic system[J]. Acta Mathematica Scientia,1994,14(1):19.
APA 崔景安,&陈兰荪.(1994).Stable positive periodic solution of time dependent Lotka-Volterra periodic mutualistic system.Acta Mathematica Scientia,14(1),19.
MLA 崔景安,et al."Stable positive periodic solution of time dependent Lotka-Volterra periodic mutualistic system".Acta Mathematica Scientia 14.1(1994):19.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[崔景安]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[崔景安]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[崔景安]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.